MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SOLID PS TIBIAL INSERT TRIAL SIZE 2 - 14MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SOLID PS TIBIAL INSERT TRIAL SIZE 2 - 14MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 5532-T-214Y
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon solid ps tibial insert trial size 2 - 19mm; cat#: 5532-t-219y; lot#: a1qax.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
In in-coming inspection at distribution, it was found that the item number on the label and the item number on the unit didn't match.This event was found on 1 of 15pcs of 5532-t-214y, lot# a1qcw, received on po# 60088308, inv# 50565638.Item#: (label): 5532-t-214y, item#: (unit): 5532-t-219y.
 
Event or Problem Description
In in-coming inspection at distribution, it was found that the item number on the label and the item number on the unit did not match.This event was found on 1 of 15pcs of 5532-t-214y, lot#: a1qcw, received on po#: (b)(4), inv#: (b)(4).Item#: (label) : 5532-t-214y; item#: (unit) : 5532-t-219y.
 
Additional Manufacturer Narrative
Reported event: an event regarding product mix involving a triathlon trial was reported.The event was confirmed on review of the returned device.Method & results: product evaluation and results: visual inspection: visual inspection of the returned device found a device with a label which states catalogue number 5532-t-214y while a review of the device in the actual bag found a device with catalogue number 5532-t-219y engraved on device material analysis, functional and dimensional inspections were not performed as these aspects are not in question.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection of the returned device found a device with a label which states catalogue number 5532-t-214y while a review of the device in the actual bag found a device with catalogue number 5532-t-219y engraved on device.

Brand Name
TRIATHLON SOLID PS TIBIAL INSERT TRIAL SIZE 2 - 14MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9884469
Report Number0002249697-2020-00606
Device Sequence Number19529195
Product Code LPH
UDI-Device Identifier07613327404265
UDI-Public07613327404265
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number5532-T-214Y
Device Catalogue Number5532-T-214Y
Device Lot NumberA1QCW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;